Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Lower abdomen pain radiating to the ribs, feel bloated. X ray , blood normal. IBS ?

i have ibs symptoms although xray and blood work are negative waiting for ultrasound results and gi . also allergic or intolerent to gluten partiall ypositive nad ofcourse lactose . given at hospital rabeprovazolle. what advice can you give me to lowering abdomen pain and pain radiating to left ribs and now also right side ,also mostly bloated but still eat veggies fruits some chicken but not much thanks
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.

I think it might be due to gastritis.

I advice you to take rablet (rabeprazole), it will reduce the acidity which is responsible for your symptoms. I also advice you to avoid spicy food, alcohol for few days. If you smoke it will better if you try to quit.

Hope I have provided the information you needed.
Wish you good health. Take care.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor